try cerave lotion & cleanser to help with your rash. my dermatologist recommended it & worked for me. helps itch & rash but not go away till end of treatment. available without script @ riteaid--about $12 each. hang in there---it doesn't last forever! i also took an xst tylenol & 25mg benadryl 1 hr before shot each week--on my md recommendation. kudos132
Thanks. I have a script for Ambien but didn"t want to take it. Is the gold bond in cream form? Yes, I have scars up and down my legs. I hate this ****. As far as the chamomile tea it did not help in the least. I guess tonite I will start taking my ambien.
I still take the Ambien best medication in the world, I wish I had known about it years ago it's so nice to fall asleep and not keep looking at the clock wishing for sleep.
For the rash try GoldBond it has helped a lot of us, use it more than just once a day though and if the rash starts to abate don't stop or it will come right on back. My rash was so bad before I found out about the Gold Bond that I had to bandage myself up in spots where anything rubbed on my skin and still today years later I still have scars
My husband dealt with the insomnia, but the rash was terrible, so his docs prescribed Atarax. Ended up it not only did wonders not only for the rash, but had the additional side benefit of making him sleep much better. Hope the chamomile helps. Good luck,
Thanks for all your advice. I am going to try chamomile tea tonight.
I did not have insomnia during tx ( I actually slept most of the time around 12 hours per day, sometimes less and other times up to 16 hrs), but my sleeping hours were totally messed up. I slept late and woke up late. I just listened to my body. Often I slept until the afternoon. I set my alarm for the meds though and took them like clock work.
IF you do not work or have any other commitments, why don't you just wake up naturally. Listen to your body. Also getting enough sleep should also help with the itching.
I didn't care, sometimes I would not see the light for days... lol... I used to call myself a vampire.
I hope you will be able to find a way to get enough sleep.
All the best, marcia
Ambien be my best friend. . If ya need it take, don't stress yourself out and make things worse by not getting enough sleep.
chamomile tea, banana, warm milk, turkey sandwich (mm...) or benadryl would all help if you try to eat some before bed, don't be stressed
Riba can interefere with sleep. If you take it in evening consider taking it early, 5 or 6 pm. If you take an uneven number of riba each day, take the fewer number (3 in am 2 in pm, for example) in the pm. as Bill suggests, exercise or at least some level of activity on the ol bones is a good idea.
Hi I read your post the other day about your liver enzymes and possibly stopping your tx. What have you done since then? I have been thinking about you and hoping for the best.
I read some basic medical guidelines published by some liver association before I started treatment and they said you could take up to 200 mg of benadryl. I do that. Have taken 50 for years and the 200 is working on treatment. On days when I've done something dumb, like eat chocolate or drink soda too close to night, if I'm not asleep after trying a few hours, I get up and take the ambien. I'm with you; the side effects and dependency freak me out a little and I try to only take it once a week.
Absolutely! I haven't started treating yet but have treated in the past. I frequently have difficulty sleeping, that's related to liver disease and also one of the sx to tx. My days become nights and nights become days. I have taken Melatonin in the past, 3mg. It's natural and you can get it at Walmart, and most dx stores.
Atarax helps wwitht eh itiching and sleeping
I have been drinking a cup of chamille tea before i hit the sack and it works for me...now i have pleasant dreams....last nite i was on vaction in England
Oh yea, I had trouble sleeping and like Epi lack of sleep made me feel worse than I already felt. Good luck, I didn't find anything that worked for me.
I had a lot of trouble sleeping on tx. Try to be active as much as you are able. I took the occasional ativan, 1mg at bedtime worked well for me. Mostly I just learned to roll with it. I spent a lot of time online late at night. I felt tired pretty much on tx, regardless of how much sleep I got.
Can you adjust your schedule to sleep in a bit? Its a shame to have to make yourself get up when you've finally managed to fall asleep.
I also had insomnia during treatment and started using Temazepam to help with that but it stopped working fairly quickly on and I now realize that part of my insomnia was actually caused by the low grade withdrawals from the Temazepam. Consequently I am now have to follow a slow taper system to stop the withdrawal symptoms from the sleepers.
I have heard of others here who used Zoplicone with less addictive effect, and on my first treatment I used an antihistamine. However antihistamines and benzos are not a good combo so it's probably not a good idea to mix those two as that would be contributing to the feeling of tiredness through out the day.
Perhaps you could look into more natural remedies, perhaps see a naturopath. You could also look into foods that contain naturally occurring 5http and tryptophan. Chamomile tea and warm milk are supposed to be good also. Exercise will help, hb levels willing, and trying to take your Riba late afternoon/early evening could also help. And maybe cutting own on caffeine products.
It really is a hard one as lack of sleep increases the side effects significantly, I wish I could offer you a magic formula and I wish you the best in finding a solution.
I believe that exercise can help quite a bit with insomnia, but it’s understandable when someone doesn’t feel up to it on treatment. Even if you can make yourself take a couple of small walks a day might help; if nothing else, it’ll get you out into the fresh air. I’ve heard that ribavirin can keep people awake, but that wasn’t my problem with treatment… I slept all the time :o).
Maybe someone else will chime I with some ideas… at least you’re making yourself get up in the morning, which *should* help.
Best of luck—